English
 
Help Privacy Policy Disclaimer
  Advanced SearchBrowse

Item

ITEM ACTIONSEXPORT
  A Discontinuous Galerkin Method for Non-hydrostatic Shallow Water Flows

Jeschke, A., Vater, S., & Behrens, J. (2017). A Discontinuous Galerkin Method for Non-hydrostatic Shallow Water Flows. In C. Cancès, & P. Omnes (Eds.), Finite Volumes for Complex Applications VIII - Hyperbolic, Elliptic and Parabolic Problems (pp. 247-255). Cham: Springer International Publishing.

Item is

Basic

show hide
Genre: Conference Paper

Files

show Files

Locators

show

Creators

show
hide
 Creators:
Jeschke, Anja1, Author           
Vater, Stefan, Author
Behrens, Jörn1, Author           
Affiliations:
1CRG Numerical Methods in Geosciences, Research Area A: Climate Dynamics and Variability, The CliSAP Cluster of Excellence, External Organizations, ou_2025290              

Content

show
hide
Free keywords: -
 Abstract: In this workBehrens, Jörn a non-hydrostatic depth-averagedJeschke, Anja shallow water model is discretized using the discontinuous Galerkin (DG) Vater, Stefan Method. The model contains a non-hydrostatic pressure component, similar to Boussinesq-type equations, which allows for dispersive gravity waves. The scheme is a projection method and consists of a predictor step solving the hydrostatic shallow water equations by the Runge-Kutta DG method. In the correction the non-hydrostatic pressure component is computed by satisfying a divergence constraint for the velocity. This step is discretized by application of the DG discretization to the first order elliptic system. The numerical tests confirm the correct dispersion behavior of the method, and show its validity for simple test cases.

Details

show
hide
Language(s): eng - English
 Dates: 2017
 Publication Status: Issued
 Pages: -
 Publishing info: -
 Table of Contents: -
 Rev. Type: Peer
 Identifiers: DOI: 10.1007/978-3-319-57394-6_27
 Degree: -

Event

show

Legal Case

show

Project information

show

Source 1

show
hide
Title: Finite Volumes for Complex Applications VIII - Hyperbolic, Elliptic and Parabolic Problems
Source Genre: Proceedings
 Creator(s):
Cancès, Clément, Editor
Omnes, Pascal, Editor
Affiliations:
-
Publ. Info: Cham : Springer International Publishing
Pages: - Volume / Issue: - Sequence Number: - Start / End Page: 247 - 255 Identifier: ISBN: 978-3-319-57394-6